Kelly ☆ミ (lunarkitten) wrote in vaginapagina,
Kelly ☆ミ
lunarkitten
vaginapagina

  • Mood:

Bleeding after stacking?

Before we start, I'm on Loestrin 24 FE and I've been stacking my packs consecutively for about three months.

Last week, Tuesday I think, I completely forgot to take a pill until the next morning, so there was about a 12-hour gap in between my scheduled time and the time I actually took my pill. This was the first time I've forgotten my pill in the eight months I've been on HBC. I took it as soon as I remembered, then took that day's pill at its regular time.

Within a day or two I began having a withdrawal bleed and I kinda figured that would happen. But this has been going on for over a week now. Sometimes it's just light spotting with nothing showing up unless I wipe, sometimes I go to the bathroom to find my underwear bloody and soaked. I keep thinking I'm finished and another wave will appear. Has anyone had a situation like this? I've been taking my pills at my regular time every day since then and I thought my body would be used to the hormones again by now, but am I just going to bleed until all of the buildup from stacking is gone? Should I call my gyno? I'm not really worried but I thought it would be finished by now. My withdrawal bleeds normally only last four days, so this is becoming a bit of a nuisance for me.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments